# SDR DLM88101167

- Difficulty date: May 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 48,758 hours, 35,913 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON GEAR FITTING BORE OF BUSHING AT RT MLG REPAIRED IAW EA 09-093855-03AD, REV B 0204.
